# SDR AALA20091009MIA01

- Difficulty date: October 6, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 48,564 hours, 16,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1676
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW PATH LIGHTS AT ROW 16D TO ROW 25D INOPERATIVE.  REPLACED BATTERY PACK AT MID CABIN RIGHT SIDE.
